# SDR FDEA200901180230

- Difficulty date: January 18, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727233
- Aircraft serial: 22348
- Aircraft time: 42,234 hours, 29,636 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 65162345
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FALSE SPAR AT NR 7 SPOILER ACTUATOR CUT-OUT.  CRACKED ANGLE OUT OF LIMITS IAW SRM 57-10-1 FIG 1.  REMOVED SUPPORT FITTING & VERTICAL STRUCTURE IAW DWG SR27-57-038 & SRM 51-30-2.  TRIMMED AFT WEB AT CUT LINE IAW DWG SR27-57-038 REV C.  REMOVED CRACKED SECTION OF SPOILER BEAM IAW DWG SR27-57-038.  FABRICATED WEB, SPOILER BEAM, REPAIR STRAP AND REPAIR ANGLE IAW DWG SR27-57-038.  TREATED AND PRIMED REPAIR PARTS IAW SRM 51-10-2.  INSTALLED REPAIR PARTS IAW DWG SR27-57-038 AND SRM 51-30-2.
